Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 31, 2010, 8:55 PM CST for Lincoln County, Missouri. It took effect at Dec 31, 2010, 9:11 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2010, 8:55 PM CST (02:55 UTC)
- In effect from
- Dec 31, 2010, 9:11 PM CST
- Expired
- Jan 1, 2011, 3:51 PM CST
- In force
- 19 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 22.53 ft at Jan 1, 2011, 5:00 AM CST.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
265
WGUS43 KLSX 010255
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CST FRI DEC 31 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 1 INCH OF PRECIPITATION
OVER THE PAST 24 HOURS...ALONG WITH RUNOFF FROM SNOWMELT ACROSS THE
RIVER BASIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-020255-
/O.NEW.KLSX.FL.W.0001.110101T0311Z-110102T1550Z/
/TRYM7.1.ER.110101T0311Z.110101T1200Z.110101T1550Z.NO/
855 PM CST FRI DEC 31 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY MORNING.
* AT 8:00 PM FRIDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE
TO NEAR 22.6 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/01 01/02 01/03 01/04 01/05
CUIVRE RIVER
TROY 21.0 20.49 22.6 9.9 6.4 5.9 5.82 follow-up statements
719
WGUS83 KLSX 011535
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CST SAT JAN 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
THE CUIVRE RIVER NEAR
...TROY
.THIS FLOOD WARNING IS A RESULT OF RAIN AND MELTING SNOW FROM YESTERDAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-021509-
/O.EXT.KLSX.FL.W.0001.000000T0000Z-110102T1509Z/
/TRYM7.1.ER.000000T0000Z.110101T0930Z.110101T1509Z.NO/
935 AM CST SAT JAN 1 2011
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SUNDAY MORNING.
* AT 9 AM SATURDAY THE STAGE WAS 21.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER THIS MORNING.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...LEFT BANK OVERFLOWS. MINOR FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/02 01/03 01/04 01/05 01/06
CUIVRE RIVER
TROY 21.0 21.09 10.1 6.6 6.3 6.6 6.2809
WGUS83 KLSX 012151
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CST SAT JAN 1 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
.THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS FLOODING EVENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-012221-
/O.CAN.KLSX.FL.W.0001.000000T0000Z-110102T1509Z/
/TRYM7.1.ER.000000T0000Z.110101T0930Z.110101T1507Z.NO/
351 PM CST SAT JAN 1 2011
THE FLOOD WARNING IS CANCELLED FOR
THE CUIVRE RIVER NEAR TROY.
* AT 3:00 PM SATURDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 9:07 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY SUNDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/02 01/03 01/04 01/05 01/06
CUIVRE RIVER
TROY 21.0 15.32 10.1 6.6 6.3 6.6 6.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 31, 6:22 PM CST, 2 hours 33 minutes earlier.
Area forecast discussion, Dec 31, 6:22 PM CST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 622 PM CST FRI DEC 31 2010 .DISCUSSION... /130 PM CST FRI DEC 31 2010/ STORMS ARE EXPECTED TO EXIT BY LATE THIS AFTERNOON...WITH PERHAPS A FEW LINGERING SHOWERS EARLY THIS EVENING. OTHERWISE...WE WILL ENTER A PERIOD OF QUIET WX OVER THE NEXT WEEK FOR THE BI-STATE REGION. WITH THE FLAT ZONAL FLOW LEFT IN THE WAKE OF THIS POWERFUL STORM SYSTEM...WE WILL SEE NO INTRUSIONS OF COLD AIR NOR ANY OF UNUSUALLY WARM AIR THAT WE JUST SAW. QUITE A BIT OF MODEL DIFFERENCES OCCUR BY LATE NEXT WEEK...HOWEVER...AND SO MAY ULTIMATELY END OUR EXPECTED PERIOD OF TRANQUIL WX. TES && .AVIATION... /547 PM CST FRI DEC 31 2010/ COLD FRONT WILL MOVE THROUGH KSTL AND KSUS TAF SITES BY AROUND 04Z...WITH WINDS VEERING TO 270 DEGREES AND INCREASING TO AROUND 15 KNOTS BEHIND THE FRONT. MID LEVEL CLOUD DECK WILL LIKELY CONTINUE TO STREAM OVER KSTL AND KSUS TAF SITES OVERNIGHT...WITH CLEARING EXPECTED AFTER 15Z. WINDS WILL BECOME GUSTY BY MID MORNING AS PRESSURE GRADIENT REMAINS TIGHT ON SUNDAY. SPECIFICS FOR KSTL...A FEW LIGHT SHOWERS WILL MOVE OVER THE KSTL TAF SITE TONIGHT...AND MAY LEAD TO WET RUNWAYS BETWEEN 01Z AND 06Z. COLD FRONT WILL REACH KSTL BY AROUND 04Z...WITH WINDS VEERING TO 270 DEGREES BEHIND THE FRONT AND INCREASING TO NEAR 14 KNOTS. SURFACE PRESSURE GRADIENT WILL LIKLEY REMAIN TIGHT ENOUGH TO PRODUCE WIND GUSTS TO 24 KT TOMORROW MIDDAY. MID LEVEL CLOUD DECK SHOULD CLEAR BY AROUND 16Z AS DRIER AIR MOVES IN. BROWNING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 31, 6:48 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 648 PM CST FRI DEC 31 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 648 PM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...PRIMARILY ALONG AND EAST OF A IRONTON...ST LOUIS...LITCHFIELD LINE. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. TRUETT
In the hours before
Local storm report, Dec 31, 4:32 PM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL PITTSFIELD 39.61N 90.81W
12/31/2010 M1.00 INCH PIKE IL TRAINED SPOTTER
&&
FGLASSLocal storm report, Dec 31, 4:34 PM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
434 PM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM HAIL 2 W TIME 39.56N 90.76W
12/31/2010 M1.00 INCH PIKE IL BROADCAST MEDIA
&&
FGLASSLocal storm report, Dec 31, 4:49 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM TSTM WND GST BLAND 38.30N 91.63W
12/31/2010 E60 MPH GASCONADE MO TRAINED SPOTTER
TREE AND SIDING DAMAGE. TIME ESTIMATED FROM RADAR
0236 AM TSTM WND DMG BLAND 38.30N 91.63W
12/31/2010 GASCONADE MO LAW ENFORCEMENT
GASCONADE COUNTY 911 REPORTED TREES UPROOTED ALONG HOLT
ROAD IN THE BLAND AREA. METAL ALSO FOUND IN TREES.
UNKNOWN WHERE THE METAL CAME FROM.
0957 AM HAIL FULTON 38.85N 91.95W
12/31/2010 M0.25 INCH CALLAWAY MO TRAINED SPOTTER
1030 AM HAIL BOWLING GREEN 39.34N 91.20W
12/31/2010 M1.00 INCH PIKE MO TRAINED SPOTTER
1038 AM HAIL BOWLING GREEN 39.34N 91.20W
12/31/2010 M1.00 INCH PIKE MO TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL MIX.
1040 AM HAIL CUBA 38.06N 91.40W
12/31/2010 M1.00 INCH CRAWFORD MO EMERGENCY MNGR
MINOR ROOF DAMAGE OBSERVED TO SUPER 8 MOTEL IN TOWN
1042 AM HAIL 5 WSW STEELVILLE 37.94N 91.44W
12/31/2010 M0.25 INCH CRAWFORD MO TRAINED SPOTTER
1052 AM TSTM WND GST MARTINSBURG 39.52N 90.84W
12/31/2010 E70 MPH PIKE IL AMATEUR RADIO
TREES DOWN JUST NORTH OF MARTINSBURG IL
1055 AM HAIL BOURBON 38.15N 91.25W
12/31/2010 E0.70 INCH CRAWFORD MO TRAINED SPOTTER
1055 AM HAIL STEELVILLE 37.97N 91.36W
12/31/2010 E0.75 INCH CRAWFORD MO TRAINED SPOTTER
ESTIMATED 60MPH WINDS
1055 AM TSTM WND GST 3 N CUBA 38.11N 91.40W
12/31/2010 E70 MPH CRAWFORD MO LAW ENFORCEMENT
TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 19 AND
COUNTY ROAD C 3 MILES NORTH OF CUBA MISSOURI
1057 AM HAIL 2 W TIME 39.56N 90.76W
12/31/2010 M1.00 INCH PIKE IL BROADCAST MEDIA
1100 AM HAIL PITTSFIELD 39.61N 90.81W
12/31/2010 M1.00 INCH PIKE IL TRAINED SPOTTER
1105 AM TSTM WND GST 1 NNE SULLIVAN 38.23N 91.16W
12/31/2010 M61 MPH FRANKLIN MO AWOS
1106 AM HAIL PITTSFIELD 39.61N 90.81W
12/31/2010 E0.88 INCH PIKE IL TRAINED SPOTTER
1113 AM TSTM WND DMG UNION 38.45N 91.01W
12/31/2010 FRANKLIN MO AMATEUR RADIO
HAM RADIO TOWER BLOWN DOWN
1120 AM TSTM WND GST WASHINGTON 38.55N 91.01W
12/31/2010 E70 MPH FRANKLIN MO AMATEUR RADIO
2 FOOT DIAMETER TREES DOWN JUST WEST OF WASHINGTON
MISSOOURI
1122 AM TSTM WND DMG 2 SSW WASHINGTON 38.53N 91.03W
12/31/2010 FRANKLIN MO AMATEUR RADIO
TREES UP TO 3 FEET IN DIAMETER DOWNED... 35 FOOT RADIO
TOWER DOWNED... BRANCHES TAKEN OFF TREES THAT WERE SIX
INCHES OR GREATER IN DIAMETER
1122 AM TORNADO VILLA RIDGE 38.47N 90.88W
12/31/2010 FRANKLIN MO TRAINED SPOTTER
THERE ARE SOME HOMES DAMAGED BY A TORNADO IN THE VILLA
RIDGE AREA. OCCURRED AT 1122 AM CDT
1134 AM TORNADO ROBERTSVILLE 38.41N 90.82W
12/31/2010 FRANKLIN MO TRAINED SPOTTER
THERE IS A TORNADO ON THE GROUND JUST NORTHEAST OF
ROBERTSVILLE MO. SEVERAL HOMES WERE DAMAGED
1134 AM TORNADO 3 NW CEDAR HILL 38.39N 90.68W
12/31/2010 JEFFERSON MO LAW ENFORCEMENT
SEVERAL LARGE TREES DOWN 3.0 TO 4.0 MILES NORTHWEST OF
CEDAR MILL MO
1138 AM HAIL MILTON 39.56N 90.65W
12/31/2010 M0.25 INCH PIKE IL TRAINED SPOTTER
1140 AM TORNADO PACIFIC 38.48N 90.75W
12/31/2010 FRANKLIN MO AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED TORNADO ON THE GROUND
IN PACIFIC MISSOURI. REPORT CAME IN AT 11 40 AM RP
1140 AM TORNADO FENTON 38.54N 90.45W
12/31/2010 ST. LOUIS MO TRAINED SPOTTER
SIGNIFICANT DAMAGE TO A CHURCH AND NUMEROUS TREES DOWN.
1140 AM TORNADO BYRNES MILL 38.44N 90.57W
12/31/2010 JEFFERSON MO LAW ENFORCEMENT
TREE DAMAGE IN BYRNES MILL IN LINE WITH THE TREE DAMAGE
NORTHWEST OF CEDAR HILL MO. SEVERAL LARGE TREES DOWN IN
BYRNES MILL AREA.
1147 AM TSTM WND GST BALDWIN 38.18N 89.84W
12/31/2010 E70 MPH RANDOLPH IL AMATEUR RADIO
SEVERAL LARGE TREES DOWN IN BALDWIN
1147 AM TORNADO BALLWIN 38.59N 90.55W
12/31/2010 ST. LOUIS MO TRAINED SPOTTER
ROOF DAMAGE IN BALLWIN MO
1148 AM HAIL HILLSBORO 38.23N 90.57W
12/31/2010 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
1148 AM TSTM WND GST HIGH RIDGE 38.46N 90.53W
12/31/2010 E60 MPH JEFFERSON MO EMERGENCY MNGR
WALL CLOUD
1149 AM TORNADO BALLWIN 38.59N 90.55W
12/31/2010 ST. LOUIS MO AMATEUR RADIO
BRIEF TORNADO TOUCHDOWN AT THE BALLWIN MUNCIPIL
GOLFCOURSE. RP
1150 AM TSTM WND GST BALLWIN 38.59N 90.55W
12/31/2010 E65 MPH ST. LOUIS MO TRAINED SPOTTER
INTERSECTION OF MANCHESTER AND HOLLOWAY
1150 AM HAIL BARNHART 38.33N 90.40W
12/31/2010 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
1150 AM HAIL CRESTWOOD 38.56N 90.38W
12/31/2010 E1.25 INCH ST. LOUIS MO AMATEUR RADIO
1151 AM TORNADO MOZIER 39.29N 90.75W
12/31/2010 CALHOUN IL LAW ENFORCEMENT
NUMEROUS LARGE TREES DOWN ALONG HIGHWAY 96 WEST OF
MOZIER IL 3 FOOT DIAMETER TREES DOWN BLOCKING HIGHWAY
96.
1154 AM HAIL IMPERIAL 38.37N 90.38W
12/31/2010 E0.88 INCH JEFFERSON MO TRAINED SPOTTER
1155 AM HAIL MANCHESTER 38.59N 90.51W
12/31/2010 M0.25 INCH ST. LOUIS MO TRAINED SPOTTER
1155 AM TSTM WND DMG BALLWIN 38.59N 90.55W
12/31/2010 ST. LOUIS MO TRAINED SPOTTER
TREES AND POWER LINES DOWNED AND NUMEROUS LAWN
FURNITURE ITEMS BLOWN AROUND
1155 AM TSTM WND DMG CREVE COEUR 38.66N 90.44W
12/31/2010 ST. LOUIS MO TRAINED SPOTTER
PEA SIZE HAIL AT 270 AND DORSETT NEAR CREVE COEUR LAKE.
1156 AM TORNADO BYRNES MILL 38.44N 90.57W
12/31/2010 JEFFERSON MO LAW ENFORCEMENT
1156 AM TORNADO SUNSET HILLS 38.54N 90.42W
12/31/2010 ST. LOUIS MO AMATEUR RADIO
SEVERAL BUSINESS AND HOMES DAMAGED IN SUNSET HILLS.
THERE ARE INJURIES RP
1157 AM HAIL IMPERIAL 38.37N 90.38W
12/31/2010 M0.75 INCH JEFFERSON MO TRAINED SPOTTER
HAIL OCCURRING AT INTERSTATE 55 AT RICHARDSON.
1157 AM TSTM WND DMG HERCULANEUM 38.26N 90.39W
12/31/2010 JEFFERSON MO TRAINED SPOTTER
TREE BRANCHES DOWNED UP TO SIX INCHES IN DIAMETER
1158 AM HAIL BARNHART 38.33N 90.40W
12/31/2010 E1.50 INCH JEFFERSON MO TRAINED SPOTTER
1158 AM HAIL IMPERIAL 38.37N 90.38W
12/31/2010 E1.00 INCH JEFFERSON MO TRAINED SPOTTER
1159 AM HAIL BARNHART 38.33N 90.40W
12/31/2010 E1.50 INCH JEFFERSON MO AMATEUR RADIO
1. 50 INCH HAIL AT BARNHART MO
1204 PM TORNADO 4 NW WATERLOO 38.37N 90.21W
12/31/2010 MONROE IL LAW ENFORCEMENT
TORNADO ON THE GROUND 3 TO 4 MILES NORTHWEST OF
WATERLOO IL
1205 PM TSTM WND GST ST. LOUIS 38.64N 90.24W
12/31/2010 M60 MPH ST. LOUIS CITY MO TRAINED SPOTTER
60 MPH WIND REPORTED AT CHIPPEWA AND KINGSHIGHWAY.
1210 PM TORNADO ST. LOUIS 38.64N 90.24W
12/31/2010 ST. LOUIS CITY MO TRAINED SPOTTER
GARFIELD AND TAYLOR IN NORTH ST. LOUIS CITY. TREES DOWN
1211 PM HAIL COLUMBIA 38.46N 90.23W
12/31/2010 E1.00 INCH MONROE IL TRAINED SPOTTER
ACCOMPANIED BY 50 TO 55 MPH ESTIMATED WINDS
1212 PM HAIL MILLSTADT 38.46N 90.09W
12/31/2010 E0.70 INCH ST. CLAIR IL TRAINED SPOTTER
TREE BRANCHES UP TO SIX INCHES IN DIAMETER DOWNED FROM
ESTIMATED 55 TO 60 MPH WINDS
1215 PM TSTM WND GST COLUMBIA 38.46N 90.23W
12/31/2010 E70 MPH MONROE IL LAW ENFORCEMENT
SEVERAL REPORTS OF VERY HIGH WINDS IN THE CITY OF
COLUMBIA. IL
1215 PM FUNNEL CLOUD 2 SE POTOSI 37.92N 90.76W
12/31/2010 WASHINGTON MO TRAINED SPOTTER
1215 PM TSTM WND GST BELLEVILLE 38.53N 90.00W
12/31/2010 E70 MPH ST. CLAIR IL TRAINED SPOTTER
SEVERAL POWER POLES DOWN.
1220 PM HAIL BELLEVILLE 38.53N 90.00W
12/31/2010 E1.00 INCH ST. CLAIR IL TRAINED SPOTTER
1221 PM HAIL BELLEVILLE 38.53N 90.00W
12/31/2010 E0.70 INCH ST. CLAIR IL TRAINED SPOTTER
1223 PM TORNADO ROODHOUSE 39.48N 90.37W
12/31/2010 GREENE IL TRAINED SPOTTER
1225 PM HAIL WATERLOO 38.33N 90.16W
12/31/2010 M0.88 INCH MONROE IL TRAINED SPOTTER
1226 PM TSTM WND GST MASCOUTAH 38.51N 89.81W
12/31/2010 E70 MPH ST. CLAIR IL AMATEUR RADIO
SIDING OFF OF HOME AND OUTBUILDINGS.
1226 PM TORNADO 1 N O'FALLON 38.61N 89.91W
12/31/2010 ST. CLAIR IL AMATEUR RADIO
0105 PM TORNADO 1 N GREENVILLE 38.90N 89.40W
12/31/2010 BOND IL LAW ENFORCEMENT
TORNADO DAMAGE TO AN AG BULDING NORTH SIDE OF
GREENVILLE IL...ALSO DAMAGE TO SEVERAL HOMES NE OF TOWN.
RP
0107 PM TORNADO 2 NE GREENVILLE 38.91N 89.38W
12/31/2010 BOND IL TRAINED SPOTTER
0121 PM TSTM WND GST RED BUD 38.21N 90.00W
12/31/2010 M52 MPH RANDOLPH IL TRAINED SPOTTER
WALL CLOUD REPORTED BY TRAINIED SPOTTER. MEASURED
SURFACE WIND GUSTS TO 52 MPH
0140 PM FLOOD WOOD RIVER 38.86N 90.08W
12/31/2010 MADISON IL TRAINED SPOTTER
STREET FLOODING...MAINLY PONDING OF WATER IN LOW
AREAS...IN WOOD RIVER.
0240 PM HAIL 2 E HUEY 38.61N 89.25W
12/31/2010 E0.25 INCH CLINTON IL TRAINED SPOTTER
&&
FGLASSLocal storm report, Dec 31, 5:12 PM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM TORNADO SUNSET HILLS 38.54N 90.42W
12/31/2010 ST. LOUIS MO NWS EMPLOYEE
A PRELIMINARY EVALUATION OF STORM DAMAGE IN THE SUNSET
HILLS AREA HAS CONFIRMED THE DAMAGE WAS DUE TO A
TORNADO. THE NWS AT THIS TIME HAS DETERMINED THE DAMAGE
AS POTENTIALLY GREATER THAN EF3. A MORE DETAILED SURVEY
OF THE DAMAGE WILL BE COMPLETED ON SATURDAY MORNING TO
MAKE A FINAL EF SCALE RATING.
&&
FGLASSLocal storm report, Dec 31, 6:40 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
640 PM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST DE SOTO 38.14N 90.56W
12/31/2010 E55 MPH JEFFERSON MO AMATEUR RADIO
SMALL TREE LIMBS DOWN 2 TO 3 INCH IN DIAMETER IN AND
AROUND THE TOWN OF DE SOTO
&&
FGLASSLocal storm report, Dec 31, 6:47 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
647 PM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TORNADO 3 NE MOZIER 39.32N 90.71W
12/31/2010 CALHOUN IL LAW ENFORCEMENT
TREE DAMAGE ON WEST PANTHER CREEK ROAD
&&
JPNearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.